Josh Guetzkow: Adverse Events After the Booster – Evidence from an Israeli Ministry of Health Survey

17 June 2022

The Israeli Ministry of Health (MoH) conducted an actual survey of about two thousand people 3-4 weeks after they received the third (booster) shot of the Pfizer/BioNTech COVID-19 vaccine, asking them about the adverse events they experienced following vaccination. The results are absolutely devastating to the COVID-19 vaccine programme and the push for vaccine mandates.

Read Josh’s Substack post.

Josh Guetzkow, PhD is Senior Lecturer (Associate Professor equivalent) in the Department of Sociology & Anthropology and the Institute of Criminology at the Hebrew University. He is a former post-doctoral fellow with the Robert Wood Johnson Foundation Scholars in Health Policy program at Harvard University. His academic research focuses on bringing theories of culture and institutions to bear on the study of the criminal justice system and social inequality using a mix of quantitative and qualitative methodologies.

Publisher’s note: The opinions and findings expressed in articles, reports and interviews on this website are not necessarily the opinions of PANDA, its directors or associates.

Share this

Post Tags

Our News In Your Inbox

Subscribe to our newsletter

MORE ARTICLES, ANALYSIS AND RESEARCH

The Naked Absurdity of Global Public Health

The Naked Absurdity of Global Public Health

by Dr David Bell | Something is fundamentally wrong with the mindset of global health professionals, particularly those in positions of leadership. It has become normal to speak, repeat, and defend complete absurdity, as if illusions and fantasies are real. There are no sanctions for operating in this way – indeed it is proving highly successful.